Darus, Maslina (2005) Coefficient problems for a class of analytic functions involving Hadamard products. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 21 (1). pp. 43-47. ISSN 0866-0174
|
Text
amapn21_07.pdf Download (99kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Analytic functions, normalised, functions, univalent functions |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 31 Jan 2024 12:11 |
Last Modified: | 31 Jan 2024 12:11 |
URI: | http://real.mtak.hu/id/eprint/186826 |
Actions (login required)
![]() |
Edit Item |